High dosage of aripiprazole-induced dysphagia
Article first published online: 3 MAY 2011
Copyright © 2011 Wiley Periodicals, Inc.
International Journal of Eating Disorders
Volume 45, Issue 2, pages 305–306, March 2012
How to Cite
Lin, T.-W., Lee, B.-S., Liao, Y.-C., Chiu, N.-Y. and Hsu, W.-Y. (2012), High dosage of aripiprazole-induced dysphagia. Int. J. Eat. Disord., 45: 305–306. doi: 10.1002/eat.20934
- Issue published online: 7 FEB 2012
- Article first published online: 3 MAY 2011
- Manuscript Accepted: 13 MAR 2011
- extrapyramidal symptoms;
Dysphagia as a main manifestation of extrapyramidal symptoms is an uncommon adverse effect of second-generation antipsychotics.
We present a 54-year-old drug-naïve patient with schizophrenia, who developed dysphagia with aripiprazole 30 mg daily treatment.
This is the first case report on aripiprazole-induced dysphagia. We discuss the risk factors that led to dysphagia in this case.
Aripiprazole-induced dysphagia is rare, and it is important to beaware that it does occur with high-dosage treatment. © 2011 by Wiley Periodicals, Inc. (Int J Eat Disord 2012)